Journal article icon

Journal article

The homogenization problem for the Vicsek set

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
76
Issue:
2
Pages:
167-190
Publication date:
1998-08-15
DOI:
ISSN:
0304-4149
URN:
uuid:f7aac1d1-9a94-4d51-8ab1-4058c9f60377
Source identifiers:
24410
Local pid:
pubs:24410

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP